MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRA
Model Number US1921
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that during chemotherapy of camptosar, the tubing leaked.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Based on the data from the investigation we are unable to determine the root cause of the reported incident.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ULTRASITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown, pa
MDR Report Key10265015
Report Number2523676-2020-00187
Device Sequence Number16730622
Product Code FPA
UDI-Device Identifier04046964187971
UDI-Public04046964187971
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberUS1921
Device Catalogue NumberUS1921
Device Lot Number0061669264
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/16/2020
Initial Report FDA Received Date07/13/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1